MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "biomed says, hospital staff reported that during ventilation, the screen went blank and the device alarmed.That's all the information given." no health consequences or impact.No intervention necessary.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that per customer's biomed, hospital staff stated that during ventilation the screen went blank and the device alarmed (alarms not specified).There was no response after several requests for additional information.There was no report of harm to patient, user or third party, nor a treatment in delay.No interruption of ventilation or medical intervention was reported.The complaint may be reevaluated if additional information is received.Hamilton medical ag has requested further information.However, no further information was received.This case is considered as closed.If further information is received that changes this assessment, a follow-up report will be submitted.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23862964
Report Number3001421318-2025-00982
Device Sequence Number9409567
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)200819(240)161009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown